# SDR AALA202508259233

- Difficulty date: August 24, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N424AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10141
- Aircraft time: 18,578 hours, 5,106 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transfer Sys
- Condition: Fault Message
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO HNL DUE TO THE FLIGHT CREW REPORTING THAT THEY RECEIVED FUEL ACT TRANSFER FAULT. THE FLIGHT CREW RAN THE CHECKLIST AND LANDED SAFELY AT HNL WITHOUT FURTHER INCIDENT. MAINTENANCE RECONFIGURED TRANSFER FUEL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 28-28-00. NOTE: MAINTENANCE ONLY RECONFIGURED THE SYSTEM AND NO SPECIFIC PART WAS IDENTIFIED AS BEING DEFECTIVE THAT WOULD HAVE CAUSED THE FAULT.
